PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2005 | 25 | 1 | 159-163
Tytuł artykułu

Continuous selection theorems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Continuous approximation selection theorems are given. Hence, in some special cases continuous versions of Fillipov's selection theorem follow.
Twórcy
  • Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, Prof. Z. Szafrana 4a, 65-516 Zielona Góra, Poland
Bibliografia
  • [1] M. Kisielewicz, Differential Inclusions and Optimal Control, Kluwer Acad. Publ., New York 1991.
  • [2] E. Michael, Continuous selections, Annales Math. 63 (1956), 361-382.
  • [3] L. Rybiński, On Carathéodory type selections, Fund. Math. 125 (1985), 187-193.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1062
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.